# SDR 2007UALA01973

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 58,507 hours, 34,262 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COCKPIT FIRE EXTINGUISHER BELOW GREEN BAND.  REPLACED THE FLIGHT DECK FIRE EXTINGUISHER.
